# SDR C2XA03TY007

- Difficulty date: January 18, 2003
- Submitted: January 18, 2003
- Operation: Air carrier
- Aircraft: N18982
- Make and model: Emb EMB-145LR
- Aircraft serial: 145223
- Aircraft time: 7,398 hours, 5,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION FLOOR PANEL SUPPORT AT STRINGER 15L AT FRAME 18L AND 21L WAS FOUND CORRODED. MAINTENANCE REMOVED AND REPLACED THE FLOOR SILL. IAW-EMB-135/145-SRM-51-40-02. THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
